# SDR SWAA2013120423001

- Difficulty date: November 16, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 79,536 hours, 65,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 69414735
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT INTERCOSTAL ATTACH ANGLE CRACKED AT STATION 400, RBL24.  R & R ANGLE IAW SRM & DRAWING.
